A note on optimal growth and intertemporally dependent preferences

Jess Benhabib

    Research output: Contribution to journalArticlepeer-review

    Abstract

    The conjecture by Ryder and Heal that optimal closed orbits exist in a growth model with intertemporal dependent preferences is rigorously proved.

    Original languageEnglish (US)
    Pages (from-to)321-324
    Number of pages4
    JournalEconomics Letters
    Volume1
    Issue number4
    DOIs
    StatePublished - 1978

    ASJC Scopus subject areas

    • Finance
    • Economics and Econometrics

    Fingerprint Dive into the research topics of 'A note on optimal growth and intertemporally dependent preferences'. Together they form a unique fingerprint.

    Cite this